Volume 55, Number 3, May-June 2021
|Page(s)||913 - 938|
|Published online||05 May 2021|
An efficient variable step-size method for options pricing under jump-diffusion models with nonsmooth payoff function
Department of Mathematics, Shanghai Normal University, Shanghai 200234, P.R. China
* Corresponding author: firstname.lastname@example.org
Accepted: 11 March 2021
We develop an implicit–explicit midpoint formula with variable spatial step-sizes and variable time step to solve parabolic partial integro-differential equations with nonsmooth payoff function, which describe the jump-diffusion option pricing model in finance. With spatial differential operators being treated by using finite difference methods and the jump integral being computed by using the composite trapezoidal rule on a non-uniform space grid, the proposed method leads to linear systems with tridiagonal coefficient matrices, which can be solved efficiently. Under realistic regularity assumptions on the data, the consistency error and the global error bounds for the proposed method are obtained. The stability of this numerical method is also proved by using the Von Neumann analysis. Numerical results illustrate the effectiveness of the proposed method for European options under jump-diffusion models.
Mathematics Subject Classification: 65M06 / 65M55 / 65L60 / 91B25 / 91G60 / 65J10
Key words: Partial integro-differential equations / implicit–explicit midpoint formula / options pricing / jump-diffusion model / finite difference method / stability / error estimates
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.